Header menu link for other important links
Martin’s problem for volume-surface reaction-diffusion systems
Published in Springer
Volume: 47
Pages: 359 - 370
We consider a question of global existence for two component volume-surface reaction-diffusion systems. The first of the components diffuses in a region, and then reacts on the boundary with the second component, which diffuses on the boundary. We show that if the first component is bounded a priori on any time interval, and the kinetic terms satisfy a generalized balancing condition, then both solutions exist globally. We also pose an open question in the opposite direction, and give some a priori estimates for associated m component systems. © Springer International Publishing AG, part of Springer Nature 2019.
About the journal
JournalData powered by TypesetComputational Methods in Applied Sciences
PublisherData powered by TypesetSpringer